# SDR AALA201707249056

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 50,139 hours, 25,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010051111
- Part serial: 5478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTS ON END OF SEATS INOP FROM ROW 3 TO ROW 19.  REPLACED POWER SUPPLY, CHECKS NORMAL PER AMM 33-50-00.  (SEE ALSO SDR AALA201707259018)
